# SDR SWIA200413840

- Difficulty date: September 19, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 16,439 hours, 13,761 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 7805013
- Part serial: 57A
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(FLAPS FAIL) CAUTION MSG ON APPROACH TO SLC. REMOVED AND REPLACED FLAP HANDLE IAW MM 27-51-01, OPERATIONAL CHECK GOOD.
